# SDR 95FDEA01900

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LANDING GEAR TOOK EXCESSIVE AMOUNT OF TIME TO EXTEND.  JACKED A/C AS PER MM 7-10-00, LUBED LANDING GEAR, CLEANED LANDING GEAR SELECTOR LEVER IN COCKPIT AND CYCLED LANDING GEAR AS PER MM 32-30-00.  CHECKED OK AND NO DEFECTS FOUND.
